# SDR WX0A2015051872590

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 69,811 hours, 23,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EMER LIGHT AT EXTERIOR INOPERATIVE.  RELAMPED R3 EMER EXIT LAMP ON ACFT EXTERIOR IAW AMM 33-51-00.  OPERATIONS CHECKED NORMAL.
